Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 56, Issue 2, Fall 2006  pp. 377-390.

Spectral properties of Jacobi matrices of certain birth and death processes

Authors Jaouad Sahbani
Author institution: Institut de Mathematiques de Jussieu, Universite Paris 7, case 7012, 2 place Jussieu, 75251 Paris Cedex 05, France

Summary:  We show the absolute continuity of the spectrum of Jacobi matrices associated to certain birth and death processes. This is done by the conjugate operator theory of Mourre.

Contents    Full-Text PDF